# SDR 2004FA0000684

- Difficulty date: August 30, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Engine: Wilint FJ44
- Engine time: 1,156 hours, 827 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 60483
- Part serial: AU00111
- Condition: Cracked
- Location: Flange Weld Seam
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK APPROXIMATELY 12 INCHES IN LENGTH WAS FOUND ALONG THE AFT FLANGE WELD SEAM OF THE DIFFUSER ASSY.
